Translator Disclaimer
2018 Sharp $L^p$-bounds for the martingale maximal function
Adam Osȩkowski
Tohoku Math. J. (2) 70(1): 121-138 (2018). DOI: 10.2748/tmj/1520564421

Abstract

The paper studies sharp weighted $L^p$ inequalities for the martingale maximal function. Proofs exploit properties of certain special functions of four variables and self-improving properties of $A_p$ weights.

Citation

Download Citation

Adam Osȩkowski. "Sharp $L^p$-bounds for the martingale maximal function." Tohoku Math. J. (2) 70 (1) 121 - 138, 2018. https://doi.org/10.2748/tmj/1520564421

Information

Published: 2018
First available in Project Euclid: 9 March 2018

zbMATH: 06873676
MathSciNet: MR3772808
Digital Object Identifier: 10.2748/tmj/1520564421

Subjects:
Primary: 60G44
Secondary: 42B25, 60G42

Rights: Copyright © 2018 Tohoku University

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.70 • No. 1 • 2018
Back to Top